# SDR USAA2009042891018

- Difficulty date: April 2, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CORROSION ON FRAME AT BS 794 BETWEEN S16R TO S27R.  REPLACED FRAME AT BS 794 BETWEEN S16R TO S27R IAW B737 SRM 51-10-02 & BOEING DRAWING 65-47959.
